Download this article
 Download this article For screen
For printing
Recent Issues

Volume 24
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Infinite families of higher torsion in the homotopy groups of Moore spaces

Steven Amelotte, Frederick R Cohen and Yuxin Luo

Algebraic & Geometric Topology 23 (2023) 2389–2414
Bibliography
1 J F Adams, On the groups J(X), IV, Topology 5 (1966) 21 MR198470
2 S Amelotte, The fibre of the degree 3 map, Anick spaces and the double suspension, Proc. Edinb. Math. Soc. 63 (2020) 830 MR4163873
3 P Beben, J Wu, Modular representations and the homotopy of low rank p–local CW–complexes, Math. Z. 273 (2013) 735 MR3030674
4 W Chen, J Wu, Decomposition of loop spaces and periodic problem on π, Algebr. Geom. Topol. 13 (2013) 3245 MR3248733
5 F R Cohen, A course in some aspects of classical homotopy theory, from: "Algebraic topology" (editors H R Miller, D C Ravenel), Lecture Notes in Math. 1286, Springer (1987) 1 MR922923
6 F R Cohen, T J Lada, J P May, The homology of iterated loop spaces, 533, Springer (1976) MR0436146
7 F R Cohen, J C Moore, J A Neisendorfer, The double suspension and exponents of the homotopy groups of spheres, Ann. of Math. 110 (1979) 549 MR554384
8 F R Cohen, J C Moore, J A Neisendorfer, Torsion in homotopy groups, Ann. of Math. 109 (1979) 121 MR519355
9 F R Cohen, J C Moore, J A Neisendorfer, Exponents in homotopy theory, from: "Algebraic topology and algebraic K–theory" (editor W Browder), Ann. of Math. Stud. 113, Princeton Univ. Press (1987) 3 MR921471
10 F R Cohen, J A Neisendorfer, Note on desuspending the Adams map, Math. Proc. Cambridge Philos. Soc. 99 (1986) 59 MR809498
11 M C Crabb, K Knapp, Adams periodicity in stable homotopy, Topology 24 (1985) 475 MR816526
12 D M Davis, M Mahowald, Some remarks on v1–periodic homotopy groups, from: "Adams memorial symposium on algebraic topology, II" (editors N Ray, G Walker), London Math. Soc. Lecture Note Ser. 176, Cambridge Univ. Press (1992) 55 MR1232199
13 B Gray, On the homotopy groups of mapping cones, Proc. London Math. Soc. 26 (1973) 497 MR334198
14 B Gray, EHP spectra and periodicity, I : Geometric constructions, Trans. Amer. Math. Soc. 340 (1993) 595 MR1152323
15 J R Klein, W Richter, Poincaré duality and periodicity, Algebr. Geom. Topol. 11 (2011) 1961 MR2826929
16 J P May, A general algebraic approach to Steenrod operations, from: "The Steenrod algebra and its applications" (editor F P Peterson), Lecture Notes in Math. 168, Springer (1970) 153 MR0281196
17 J A Neisendorfer, 3–Primary exponents, Math. Proc. Cambridge Philos. Soc. 90 (1981) 63 MR611286
18 J A Neisendorfer, The exponent of a Moore space, from: "Algebraic topology and algebraic K–theory" (editor W Browder), Ann. of Math. Stud. 113, Princeton Univ. Press (1987) 35 MR921472
19 J Neisendorfer, Product decompositions of the double loops on odd primary Moore spaces, Topology 38 (1999) 1293 MR1690159
20 J Neisendorfer, Algebraic methods in unstable homotopy theory, 12, Cambridge Univ. Press (2010) MR2604913
21 V P Snaith, A stable decomposition of ΩnSnX, J. London Math. Soc. 7 (1974) 577 MR339155
22 S D Theriault, Anick’s spaces and the double loops of odd primary Moore spaces, Trans. Amer. Math. Soc. 353 (2001) 1551 MR1709779
23 J Wu, Homotopy theory of the suspensions of the projective plane, 769, Amer. Math. Soc. (2003) MR1955357